# SDR CALA2025072907043

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 69,648 hours, 22,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EMERGENCY LIGHT INOP.  RELAMPED OVERWING EXTERIOR EMERGENCY EXIT LIGHT AND OPS CHECKED IAW AMM 33-51-00 OPS CHECK GOOD.
